About sets invariant with respect to denumerable changes
Fundamenta Mathematicae (1958)
- Volume: 45, Issue: 1, page 296-305
- ISSN: 0016-2736
Access Full Article
topHow to cite
topMycielski, Jan. "About sets invariant with respect to denumerable changes." Fundamenta Mathematicae 45.1 (1958): 296-305. <http://eudml.org/doc/213470>.
@article{Mycielski1958,
author = {Mycielski, Jan},
journal = {Fundamenta Mathematicae},
keywords = {set theory},
language = {eng},
number = {1},
pages = {296-305},
title = {About sets invariant with respect to denumerable changes},
url = {http://eudml.org/doc/213470},
volume = {45},
year = {1958},
}
TY - JOUR
AU - Mycielski, Jan
TI - About sets invariant with respect to denumerable changes
JO - Fundamenta Mathematicae
PY - 1958
VL - 45
IS - 1
SP - 296
EP - 305
LA - eng
KW - set theory
UR - http://eudml.org/doc/213470
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.